# SDR ABXA9701985

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Part number: 576958914
- Condition: Cracked
- Location: Ws 422
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENANCE FOUND A CRACKED STRAP AT STA XFS 422 IN THE RT LOWER WING LEADING EDGE.  REPAIRED RT WING LOWER LEADING EDGE STRAP IAW ABX REA D857-22097-MR.
